# SDR CALA2013073090078

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 63,483 hours, 24,139 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Vibration
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD METALLIC VIBRATION SOUND HEARD AT L2 DOOR.  CAN BE FELT WHEN HAND IS PLACED ON DOOR.  DUE TO HISTORY OF NOISE AND VIBRATION AND CREW REPORT OF NOISE INTERFERRING WITH CREW COMMUNICATION MUST CHECK DOOR COVER PLATE, SEALS , FRAME AREA, AND PRESSURIZE TO ISOLATE AND CORRECT AS REQUIRED PRIOR TO FURTHER FLIGHT.  CHECKED DOOR COVER PLATE, SEALS AND DOOR FRAMES NO DEFECT FOUND. PRESSURIZED ACFT UP TO 8, 4PSI IAW MM, NO LEAKS NOTED.
